I am on birth control and although I have learned that it was completely unnecessary, I took the morning after pill after the condom fell off during sex with my boyfriend. My period was two days late, but I experienced some pms symptoms such as cramps. When I finally got my period it was really dark brown and I did fill up a pad. I usually have a medium/regular flow period, however this period is fairly light and the color is different. Is this because of the morning after pill mixed with my birth control? Additionally, am I still protected on my birth control or do I need to wait another cycle until it is effective again?
Omg you girls are making the drug company rich and I'm about ready to scream. DO NOT TAKE ECPS WHEN YOU'RE ON THE PILL. All you've done is mess up your cycle. They aren't magic and are far less effective then the pill. You don't need the condom to protect from pregnancy therefore you don't need ecps when they break. You probably will have weird bleeding for a few weeks. Keep taking your pill you're protected, you were always protected.
You just added a large blast of hormones that you didnt need. You dont ovulate while on the Pill so it is unnecessary to take emergency contraception designed to delay ovulation. You are still protected but you may have weird cycles for a month or two and you may have increased side effects from the high dose of hormones like breast tenderness, nausea, cramping, headaches, bloating etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2014 • 2 answers
Posted 24 Feb 2016 • 1 answer
Posted 11 Jan 2017 • 1 answer
Posted 21 Feb 2018 • 1 answer
Posted 4 days ago • 2 answers